Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 141, NWS Little Rock, AR

May 9, 20215 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2021, 11:50 AM CDT for 5 counties in Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2021, 11:50 AM CDT (16:50 UTC)
Expired
May 9, 2021, 12:19 PM CDT
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baxter County, AR, Izard County, AR, Searcy County, AR, Stone County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 121 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 446 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-439 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
446 m²/s²
0-3 km storm-relative helicity
571 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS54 KLZK 091650
SVRLZK
ARC005-065-129-137-141-091730-
/O.NEW.KLZK.SV.W.0141.210509T1650Z-210509T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1150 AM CDT Sun May 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southwestern Stone County in north central Arkansas...
  Southwestern Izard County in north central Arkansas...
  Eastern Searcy County in north central Arkansas...
  Northeastern Van Buren County in north central Arkansas...
  South central Baxter County in north central Arkansas...

* Until 1230 PM CDT.

* At 1149 AM CDT, a severe thunderstorm was located near Marshall,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mountain View...                  Marshall...
  Thola...                          Elba...
  Old Lexington...                  Elberta...
  Blanchard Springs Campground...   Leslie...
  Big Flat...                       Gilbert...
  Allison...                        Zach...
  Alco...                           Morning Star...
  Silver Hill...                    Maumee Crossing...
  Landis...                         Timbo...
  Gunner Pool Campground...         Harriet...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3596 9197 3567 9238 3596 9277 3607 9260
TIME...MOT...LOC 1649Z 288DEG 34KT 3598 9262 

HAIL...1.00IN
WIND...60MPH
 
$$

67
2 follow-up statements
650 
WWUS54 KLZK 091708
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1208 PM CDT Sun May 9 2021

ARC005-065-129-137-141-091730-
/O.CON.KLZK.SV.W.0141.000000T0000Z-210509T1730Z/
Stone AR-Izard AR-Searcy AR-Van Buren AR-Baxter AR-
1208 PM CDT Sun May 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHWESTERN STONE...SOUTHWESTERN IZARD...SOUTHEASTERN SEARCY...
NORTHEASTERN VAN BUREN AND SOUTH CENTRAL BAXTER COUNTIES...

At 1207 PM CDT, a severe thunderstorm was located over Thola, or 12
miles east of Marshall, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mountain View...                  Thola...
Elba...                           Old Lexington...
Elberta...                        Blanchard Springs Campground...
Leslie...                         Big Flat...
Allison...                        Alco...
Fifty-Six...                      Oxley...
Flag...                           Arlberg...
Fox...                            Landis...
Onia...                           Timbo...
Twin Creek...                     Sylamore...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3596 9197 3567 9238 3586 9261 3602 9245
TIME...MOT...LOC 1707Z 288DEG 34KT 3592 9241 

HAIL...0.88IN
WIND...60MPH
 
$$

67
646 
WWUS54 KLZK 091719
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1219 PM CDT Sun May 9 2021

ARC005-065-129-137-141-091728-
/O.CAN.KLZK.SV.W.0141.000000T0000Z-210509T1730Z/
Stone AR-Izard AR-Searcy AR-Van Buren AR-Baxter AR-
1219 PM CDT Sun May 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STONE...
SOUTHWESTERN IZARD...SOUTHEASTERN SEARCY...NORTHEASTERN VAN BUREN AND
SOUTH CENTRAL BAXTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3596 9197 3567 9238 3586 9261 3602 9245
TIME...MOT...LOC 1715Z 288DEG 34KT 3588 9228 

$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:37 AM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, May 9, 6:37 AM CDT, 5 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
637 AM CDT Sun May 9 2021

.UPDATE...

Updated to include the 12Z aviation discussion.

&&

.AVIATION...

A band of TS across S MO will affect northern terminals for the
next several hours with MVFR or worse restrictions. Beyond around
18Z, TS should shift away from these terminals with MVFR to
occasional IFR cigs for the remainder of the period. Farther
south, iso/sctd TS will increase in coverage today along/ahead of
an advancing front. Confidence in timing is low for
central/southern terminals, but confident enough to include TS
this afternoon. Cigs will lower late in the period as the front
moves out of the area, although SHRA with embedded TS may linger
invof LLQ. SW winds veer to the N behind the front with speeds
slowly decreasing this evening and tonight.

&&

.PREV DISCUSSION...(ISSUED 442 AM CDT Sun May 9 2021)

SHORT TERM...Today Through Monday Night

Overview...

09Z mesoanalysis shows broad mid/upper troughing over the western
CONUS with a closed upper cyclone in the lee of the northern
Rockies. At the surface, an elongated pressure trough stretches
from West TX northeast to the Ohio Valley with a closed cyclone
noted across northeast OK into central MO. A warm front is draped
over the Ohio Valley as well with a cold front sweeping across OK.

Mosaic radar imagery depicts a relatively large MCS ongoing to our
north with more isolated but nevertheless robust convection over
northwestern AR, stretching southeastward into southeastern OK.
Elsewhere, isolated/scattered light to moderate showers continue
developing within a corridor of enhanced low- level flow (850 mb
winds on the order of 50+ kts) and warm air advection. Without
significant upper level forcing this morning, coverage over
central/southern sections will remain isolated to scattered,
although elevated instability and steep mid-level lapse rates will
support thunder with any convection that persists.

Winds remain elevated as well this morning with recent observed
gusts of 20 to 30 mph with more sporadic gusts up to 40+ mph. The
highest wind speeds overall should remain confined to elevations
above 1000-2000 feet, although breezy conditions will persist area
wide through at least this evening. The highest probability of
sustained speeds of 25+ mph remains across northwest AR, so no
plans to expand the advisory with this package.

This morning...

The MCS to our north will continue sinking south/southeast and
will move into northern/northeastern AR by or just before 12Z.
Assuming convection isn't undercut too much by the surging cold
pool, at least some isolated severe threat will accompany the
complex as it moves into northern/northeastern sections, although
gradual weakening is expected through the morning hours.

Farther south, it appears the convection stretching from
southeast OK into northwestern AR is associated with a corridor of
enhanced warm air advection and frontogenetical forcing near 850
mb, hence the relative vigor compared to other showers across the
area. Point forecast soundings show a stout inversion in the 850
to 700 mb layer so the likelihood of surface based convection is
low this morning, although continued warm air advection may
support a gradual increase in activity through mid-morning, most
likely over the west and north. There is lingering uncertainty in
how widespread this activity may become over the next several
hours, but regardless, steep mid- level lapse rates of 7 to 8
C/km will readily support large hail with isolated severe hail
possible with any convection this morning.

This afternoon...

As the cold front continues pushing in late morning into the
afternoon, the boundary layer is expected to destabilize over
roughly the southeastern half of the state thanks to steep lapse
rates aloft overspreading a pre-frontal boundary layer
characterized by temperatures in the 70s to low 80s and dewpoints
in the 60s to low 70s. Convective allowing models remain somewhat
nebulous with how widespread storms may become, at least over
central sections through noon, but there is higher confidence in
increasing coverage along and ahead of the front by afternoon.

Bulk shear values of 40 kts or greater coupled with SB/MLCAPE on
the order of 2000-3000 J/kg and relatively modest large-scale
forcing suggest more discrete storm modes will be possible, at
least through mid-afternoon or so before storms along the front
begin growing more upscale. Surface flow should remain largely S
to SW which will limit low- level storm-relative helicity some,
although enough veering with height is progged such that a few
tornadoes will be possible. Of more concern will be large hail
(some instances of 2+ inch hail possible given the lapse rates in
place) and damaging winds.

Tonight through Monday night...

By late evening into tonight, the front will push into far
southern sections with rain and thunder ending for most of the
area save for south/southeast AR. The severe risk will persist
along/south of the front through the evening, although the bulk of
convective activity may shift into east TX and LA by later this
evening. The front will slow and eventually stall to our south
overnight, but another disturbance approaching from the northwest
will supply ample forcing for additional rain over
southern/western AR tonight with coverage further increasing
during the day Monday. While some thunder is expected across
southern portions of AR through tomorrow night, severe weather is
unlikely.

Hydrology concerns...

Moisture will continue surging north and northeast along the front
today and tonight. In addition to very rich low-level moisture
(dewpoint temperatures in the 60s/70s), precipitable water values
will surge into the 1.5 to 2+ inch range by afternoon (99th
percentile based on ensemble climatology). As such, rainfall may
be torrential in storms today through tonight and at the very
least, isolated flash flooding will be possible. The highest flash
flooding concerns will reside over the southeastern half of the
state as well.

LONG TERM...Tuesday Through Saturday Night

Unsettled weather will continue over portions of the state through
at least Wednesday night as a stagnant pattern remains anchored
across the Srn CONUS. The focus for most of the active weather
should be over the Srn half of the state. This is good news for Nrn
areas of the state which received abundant rainfall in the last
couple of weeks and soils are still rather saturated. An expansive
area of high pressure will have a large role over AR's weather
during the upcoming work week as it slowly approaches the state from
the N.

To begin, the upper pattern will be quasi-zonal over the Srn CONUS
with mesoscale features progressing across the Nrn CONUS. These
features will provide weak kinks in an otherwise zonal flow regime
further to the S. Upper level impulses will move through the
aforementioned flow between Tuesday and early Thursday promoting
showers and thunderstorms across the region. AR will reside on the
Nrn side of stationary front, however moisture advection will
override this boundary into portions of Srn AR. Frontogentical
forcing coupled with passing upper level disturbances should be the
trigger for convection. All of these ingredients will be most
available over Srn portions of the state. Further N, drier and
cooler air will be advecting into the region, thus decreasing
rainfall amounts over the Nrn half of the state.

At this time, heavy rainfall is the primary hazard, however a strong
to severe storm can not be ruled out where instability can rebound
over the Srn third of the state. Thunderstorms training over the
same locations would be the main driver of a flash flood threat.
Overall the heaviest QPF should remain S and SE of the CWA, this
corridor of heavier rainfall is expected along and parallel with I-
20 between LA and MS.

The aforementioned surface high will build into the region, beneath
advancing upper level ridging, on Thursday and Friday and
precipitation should come to an end due to large scale subsidence
overspreading the state. Quiet weather will not stay long because
PoPs return to the forecast from the N on Saturday into Saturday
night. Temperatures through the period will be below average, but a
moderating trend will be noted with readings returning to near
normal values by Saturday.

&&

.LZK Watches/Warnings/Advisories...
Wind Advisory until 5 PM CDT this afternoon FOR Jackson-Lawrence-
Randolph-Woodruff.

&&

Aviation...DTC
Hazardous weather outlook, May 9, 4:49 AM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Little Rock AR
449 AM CDT Sun May 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
449 AM CDT Sun May 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Strong winds will continue through much of today with sustained
speeds up to 20 to 30 mph and gusts up to 40 mph, especially in
higher terrain.

Additionally, thunderstorms will continue to develop through the
day with isolated severe storms possible over northern Arkansas
this morning, then another round of severe storms likely across
the southeastern half of the state this afternoon into tonight.

Storms will be capable of all severe hazards, including large
hail, damaging winds, and tornadoes. Torrential rainfall is also
likely with at least an isolated threat for flash flooding.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

Additional rainfall, some heavy, is expected through mid- week
and flash flooding will remain possible. Increasing flows on area
rivers may also become a concern over the southern half of
Arkansas, especially locations already at or above flood stage.

.Spotter Information Statement...

Spotters are strongly encouraged to contact the NWS with any
severe weather reports today and tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

DTC/Jones

In the hours before

Special weather statement, May 9, 6:27 AM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
627 AM CDT Sun May 9 2021

ARZ022-031-032-091145-
Pope AR-Faulkner AR-Conway AR-
627 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAULKNER...CONWAY
AND SOUTHEASTERN POPE COUNTIES UNTIL 645 AM CDT...

At 626 AM CDT, Doppler radar was tracking a strong thunderstorm near
Happy Bend, or near Morrilton, moving east at 60 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Conway...                         Morrilton...
Atkins...                         Wooster...
Oppelo...                         Twin Groves...
Menifee...                        Bethlehem...
Sequoya Park...                   Hill Creek...
Happy Bend...                     Solgohachia...
Catholic Point...                 Hattieville...
Middleton...                      Lanty...
Mallet Town...                    St. Vincent...
Springfield...                    Blick...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3513 9243 3510 9262 3511 9263 3510 9266
      3507 9285 3507 9292 3516 9294 3517 9291
      3517 9294 3526 9295 3546 9255 3545 9249
TIME...MOT...LOC 1126Z 250DEG 52KT 3520 9283

67
Special weather statement, May 9, 7:05 AM CDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
705 AM CDT Sun May 9 2021

ARZ016-024-032-033-091245-
White AR-Independence AR-Faulkner AR-Cleburne AR-
705 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN INDEPENDENCE...
CLEBURNE...NORTHEASTERN FAULKNER AND NORTHWESTERN WHITE COUNTIES
UNTIL 745 AM CDT...

At 705 AM CDT, Doppler radar was tracking a strong thunderstorm near
Heber Springs, moving east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Heber Springs...                  Greers Ferry...
Quitman...                        Pangburn...
Rose Bud...                       Pleasant Plains...
Steprock...                       Southside in Independence Count...
Salado...                         Letona...
Albion...                         Hickory Flat...
Wilburn...                        Ida...
Dewey...                          Huff...
Sidon...                          Hopewell in Cleburne County...
Pearson...                        Pickens in White County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3533 9225 3551 9225 3572 9159 3531 9160
TIME...MOT...LOC 1205Z 254DEG 49KT 3544 9212

67
Special weather statement, May 9, 7:13 AM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
713 AM CDT Sun May 9 2021

ARZ024-031-032-039-091245-
Perry AR-Faulkner AR-Conway AR-Cleburne AR-
713 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHWESTERN
CLEBURNE...FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 745 AM
CDT...

At 713 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wooster, or 8 miles north of Conway, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Conway...                         Greenbrier...
Vilonia...                        Wooster...
Quitman...                        Guy...
Enola...                          Twin Groves...
Menifee...                        Mount Vernon...
Mallet Town...                    Pickles Gap...
Springhill...                     Woolly Hollow State Park...
Toad Suck...                      Springfield...
Plumerville...                    Holland...
Barney...                         Hamlet...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3506 9212 3509 9269 3527 9255 3536 9227
      3536 9225 3537 9225 3542 9211
TIME...MOT...LOC 1213Z 257DEG 32KT 3521 9249

67
Special weather statement, May 9, 10:11 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1011 AM CDT Sun May 9 2021

ARZ003-004-091600-
Marion AR-Boone AR-
1011 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND BOONE
COUNTIES UNTIL 1100 AM CDT...

At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Roberson Hollow to near Green Forest.
Movement was east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Harrison...                       Diamond City...
Bergman...                        Lead Hill...
Omaha...                          Myrtle...
Roberson Hollow...                Self...
Willis...                         Winington...
Alpena...                         Crumpler Subdivision...
South Lead Hill...                Batavia...
Bear Creek Springs...             New Hope in Boone County...
Hopewell in Boone County...       Ridgeway...
Burlington...                     Peel...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3650 9267 3625 9298 3626 9330 3650 9330
TIME...MOT...LOC 1511Z 271DEG 32KT 3653 9322 3631 9347

67
Special weather statement, May 9, 10:53 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1053 AM CDT Sun May 9 2021

ARZ003>006-012-013-091630-
Baxter AR-Marion AR-Searcy AR-Newton AR-Boone AR-Fulton AR-
1053 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEARCY...NORTHEASTERN
NEWTON...MARION...SOUTHEASTERN BOONE...BAXTER AND NORTHWESTERN FULTON
COUNTIES UNTIL 1130 AM CDT...

At 1053 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Price Place to Pruitt. Movement was east
at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Harrison...                       Mountain Home...
Bull Shoals...                    Yellville...
Jasper...                         Gassville...
Flippin...                        Lakeview in Baxter County...
Norfork...                        Salesville...
Western Grove...                  Briarcliff...
Pyatt...                          Valley Springs...
Arkawana...                       Dugger...
Olvey...                          Ott...
Carver...                         Erbie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3597 9260 3597 9339 3650 9272 3650 9188
TIME...MOT...LOC 1553Z 271DEG 41KT 3647 9261 3607 9314

67
Special weather statement, May 9, 11:28 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1128 AM CDT Sun May 9 2021

ARZ004>008-012>015-091715-
Baxter AR-Marion AR-Searcy AR-Newton AR-Stone AR-Randolph AR-
Sharp AR-Fulton AR-Izard AR-
1128 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...NORTHWESTERN
RANDOLPH...IZARD...NORTHERN SEARCY...EAST CENTRAL NEWTON...
SOUTHEASTERN MARION...BAXTER...FULTON AND NORTHERN SHARP COUNTIES
UNTIL 1215 PM CDT...

At 1128 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gamaliel Landing to near Point Peter.
Movement was east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mountain Home...                  Cherokee Village...
Mountain View...                  Melbourne...
Salem in Fulton County...         Marshall...
Yellville...                      Ash Flat...
Horseshoe Bend...                 Gassville...
Calico Rock...                    Flippin...
Highland in Sharp County...       Mammoth Spring...
Hardy...                          Oxford...
Norfork...                        Salesville...
Viola...                          Pineville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3587 9200 3590 9312 3650 9228 3650 9119
TIME...MOT...LOC 1628Z 274DEG 37KT 3646 9217 3598 9288

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:58 AM CDTSpecial Weather StatementLZKNewton47 min
May 9, 4:56 AM CDTSpecial Weather StatementLZKPolk49 min
May 9, 5:15 AM CDTSpecial Weather StatementLZKMarion45 min
May 9, 5:19 AM CDTSpecial Weather StatementLZKStone41 min
May 9, 5:45 AM CDTSpecial Weather StatementLZKFulton45 min
May 9, 5:56 AM CDTSpecial Weather StatementLZKIzard49 min
May 9, 6:04 AM CDTSpecial Weather StatementLZKPerry41 min
May 9, 6:27 AM CDTSpecial Weather StatementLZKConway18 min
May 9, 6:34 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren29 min
May 9, 7:05 AM CDTSpecial Weather StatementLZKCleburne40 min
May 9, 7:13 AM CDTSpecial Weather StatementLZKFaulkner32 min
May 9, 10:11 AM CDTSpecial Weather StatementLZKBoone49 min
May 9, 10:53 AM CDTSpecial Weather StatementLZKBaxter, Marion37 min
May 9, 11:28 AM CDTSpecial Weather StatementLZKBaxter, Fulton, Izard, Searcy47 min
May 9, 12:22 PM CDTSpecial Weather StatementLZKStone38 min
May 9, 12:53 PM CDTSpecial Weather StatementLZKVan Buren37 min
May 9, 1:31 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren44 min
May 9, 1:59 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren11 min
May 9, 2:12 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White33 min
May 9, 2:35 PM CDTSpecial Weather StatementLZKGarland25 min
May 9, 2:38 PM CDTSpecial Weather StatementLZKSaline37 min
May 9, 2:41 PM CDTSevere Thunderstorm WarningLZKFaulkner, Prairie, White49 min
May 9, 2:47 PM CDTSpecial Weather StatementLZKDallas28 min
May 9, 3:03 PM CDTSpecial Weather StatementLZKGarland27 min
May 9, 3:14 PM CDTSpecial Weather StatementLZKDallas46 min
May 9, 3:19 PM CDTSpecial Weather StatementLZKWoodruff26 min
May 9, 3:20 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita40 min
May 9, 3:21 PM CDTSpecial Weather StatementLZKSaline24 min
May 9, 3:25 PM CDTSpecial Weather StatementLZKJackson35 min
May 9, 3:27 PM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike24 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff45 min
May 9, 3:32 PM CDTSpecial Weather StatementLZKHot Spring28 min
May 9, 3:41 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White34 min
May 9, 3:47 PM CDTSevere Thunderstorm WarningLZKClark, Pike43 min
May 9, 3:51 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita39 min
May 9, 3:57 PM CDTSpecial Weather StatementLZKGrant48 min
May 9, 3:58 PM CDTSpecial Weather StatementLZKHot Spring47 min
May 9, 4:04 PM CDTSpecial Weather StatementLZKLonoke26 min
May 9, 4:12 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff48 min
May 9, 4:22 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita38 min
May 9, 4:27 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline48 min
May 9, 4:29 PM CDTSpecial Weather StatementLZKPrairie31 min
May 9, 4:53 PM CDTSpecial Weather StatementLZKPrairie37 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff19 min
May 9, 4:57 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita48 min
May 9, 4:58 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas47 min
May 9, 5:04 PM CDTSpecial Weather StatementLZKGrant26 min
May 9, 5:08 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita52 min
May 9, 5:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie51 min
May 9, 5:22 PM CDTSpecial Weather StatementLZKMonroe38 min
May 9, 5:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln51 min
May 9, 5:40 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew38 min
May 9, 5:42 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita48 min
May 9, 5:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe14 min
May 9, 6:08 PM CDTSpecial Weather StatementLZKCleveland, Dallas52 min
May 9, 6:11 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita49 min
May 9, 6:20 PM CDTSpecial Weather StatementLZKDrew25 min
May 9, 6:23 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita37 min
May 9, 6:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln49 min
May 9, 6:30 PM CDTSpecial Weather StatementLZKArkansas45 min
May 9, 6:55 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun35 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.